Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Have pinkish vaginal discharge, dry vagina. Applied vaseline and glycerin. What could be the cause?

i have a pinkish cottage like discharge my vagina is dry and when i wipe it hurts a little. I do not get burning sensation when i urinate. I t has no odour. i applied vaseline and glycerin which i think did not help at alllllll....can u please help me and tell me what is this strange thing ....i have neverrrrr gotten an infection down there in my life
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
HIV AIDS Specialist 's  Response
HAI, HOW OLD ARE YOU? Have you any diabetes? Are you in family way? Then you may likely to have yeast infection. May be present without any acute symptoms. You have to be investigated with vaginal smear examination (wet and dry smear). That will give you a clue for the diagnosis and accordingly you can get treated easily and completely, sometimes along with your partner.
Answered: Sun, 17 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor